# SDR IPXA2019081655653

- Difficulty date: August 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 16,831 hours, 10,198 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YL/WING #2 SLAT LEADING EDGE TRAILING EDGE HAS 5 AREAS OF EXCESSIVE WEAR BETWEEN STA 500 AND 632.REPAIRED CHAFFED AREA ON L/WING #2 SLAT TRAILING EDGE BETWEEN INBD EOP AND RIB 6 IAW EOA300-5750-73533-A AND VT-SAA EA 300-5741-01-A7866
